# SDR RAAA01E402

- Difficulty date: April 11, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- Aircraft time: 53,790 hours, 43,057 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 4 MAINTENANCE CHECK, FOUND RT WING LOWER NR 2 PLANK CRACKED AT MOUNTING SCREW HOLE NR 3 TANK OVERFLOW VALVE WS 128.  REPAIRED IAW LDS DWG 188370 AND L-188 SRM 51-2-14.
